EIGENVALUES AND EIGENFUNCTIONS OF DISCONTINUOUS TWO-POINT BOUNDARY VALUE PROBLEMS WITH AN EIGENPARAMETER IN THE BOUNDARY CONDITION


Caliskan S., Bayramov A., Oer Z., Uslu S.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.43, no.6, pp.1871-1892, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1216/rmj-2013-43-6-1871
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1871-1892

Abstract

In this paper we get asymptotic formulas for eigenvalues and eigenfunctions of discontinuous two-point boundary value problems with the eigenparameter in the boundary conditions with transmission conditions at the two points of discontinuity.